# SDR CALA2023110603293

- Difficulty date: November 5, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 83,504 hours, 17,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: H76341
- Condition: Missing
- Location: Seats 35a&35l
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING EMERGENCY LIGHT LENSES ABOVE SEATS 35A AND 35L MISSING. REPAIR TO BE ACCOMPLISHED WITHIN 10 CALENDAR DAYS. ECRA 3351-01427 PART 1 INTERIM REPAIR COMPLIED WITH. PART 2 INSPECTION REQUIREMENTS TO BE PERFORMED DAILY. PART 3 PERMANENT APPROVED FOR 10 DAY DIP REF ECRA 3351-01427 TOMC-APPROVAL FROM SC1ELBYC COMMENT PICTURES FOR REFERENCE INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
